# SDR 2000UALA00817

- Difficulty date: December 21, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 14,511 hours, 2,310 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT EMERGENCY LIGHT MISSING AT SEAT 1F.  REPLACED AFT LIGHT ASSY.  OP CK''D GOOD.
